# SDR IPXA09M57234

- Difficulty date: August 5, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 59,573 hours, 10,675 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: NRB6225504
- Part serial: 48416
- Condition: Misrepaired
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQ 258-W4-01 RT NR 2 SLAT BETWEEN STA XIS 323-342 REPAIR DOUBLER NOT IN SRM.  REMOVED EXISTING REPAIR FROM RT NR 2 SLAT LOWER SKIN BETWEEN XISS 325.37 0 AND 342.520.  FABRICATED AND INSTALLED REPLACEMENT REPAIR REF EO MD1 1-5750-34793-A AND EA 011-5754-01-A1983.
